# SDR AALA20180327007

- Difficulty date: March 26, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 72,405 hours, 11,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4184342
- Condition: Inoperative
- Location: Seat 3j
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3J MOUNTED EMERGENCY LIGHT INOPERATIVE.  REPLACED 3J SEAT MOUNTED EMERGENCY LIGHT ASSY IAW AMM 33-51-10.  OPS CHECKED NORMAL.  AIRCRAFT WAS GROUNDED.
